Pointwise Inequalities of Landau–Kolmogorov Type for Functions Defined on a Finite Segment

Authors

  • Yu. V. Babenko

Abstract

For arbitrary t ∈ [0, 1], s ∈ [1, ∞], and A ≥ 2, we determine the unimprovable constant B for the inequality |x(t)|AxL[0,1]+BxLs[0,1]. .

Published

25.02.2001

Issue

Section

Short communications

How to Cite

Babenko, Yu. V. “Pointwise Inequalities of Landau–Kolmogorov Type for Functions Defined on a Finite Segment”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 238-43, https://umj.imath.kiev.ua/index.php/umj/article/view/4239.